# SDR DL76L001883

- Difficulty date: September 25, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 49,736 hours, 7,568 cycles
- Engine: Pwa PW4060
- Engine time: 10,389 hours, 1,648 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727775
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 10,389 hours, 1,648 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HIGH OIL CONSUMPTION HISTORY ON NUMBER 1 ENGINE.  NUMEROUS ATTEMPTS TO CORRECT HAVE NOT YIELDED SATISFACTORY RESULTS.  REPLACED ENGINE.
